# SDR UPS08852109

- Difficulty date: April 14, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4773295U2
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BACK UP FITTING CORRODED AT MCD JAMB NR 3 SPOOL REMOVED AND REPLACED FITTING IAW SRM 51-3-0, 51-3-2, 51-1-21A.
